advertisement
Question
Posted by: Tash | 2008/07/20

Particial Hystorectomy

Hi Doc

My mum had a particial Hystorectomy about 2 weeks ago and is suffering a little with a dull pain on the right. She is also suffering with a little constipation and gas.She read about a tablet called SP 299 V. This is suppose to help with constipation etc. I was wondering whether this would be safe for her to take it considering the fact that she just had the op. Of not, what else can you suggest.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know the tablet you refer to, but something like Metamucil would be fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement